# SDR SWIA201231002

- Difficulty date: June 9, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,648 hours, 39,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT NEAR MAIN CABIN DOOR IS OUT.  (FLT 7800)  RELAMPED EMERGENCY LIGHT.
